# SDR LR7A04077

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION PER IAW CARD HC5321 FOUND CARGO DOOR EXTERIOR SKIN DENTED AT FS 900 - 930, WL 195 - 210, LBL 15 - RBL 15 AND FS 930 - 960, WL195 - 210, LBL 15 - RBL 15.  REPAIRED IAW SRM SMP 583 FIG 51-140-12.   DRC 2132.
